# SDR YENA20151229668

- Difficulty date: December 29, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 29,460 hours, 10,025 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 11704204
- Part serial: 1058
- Condition: Unwanted Deploy
- Location: Row 8 Abc
- Part time: 29,448 hours, 10,023 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

8 ABC OXYGEN MASK SELF DEPLOYED, F/A SAID OXYGEN WAS EMITTING, R & R OXYGEN CHEMICAL GENERATOR, FOUR MASKS, OXYGEN GENERATOR IAW AMM 35-21-41.  ACFT OK TO CONTINUE SERVICE. NO DEFECTS NOTED.
